# SDR ASAA2013022894030

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,985 hours, 5,965 cycles
- System (JASC): 2310 · HF Communications System
- Part: None
- Condition: None
- Location: Hf System One
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON HF NR 1, ACFT GROUNDED.  COULD NOT DUPLICATE PROBLEM.  PERFORMED HF NR 1, OPS TEST IAW AMM 23-11-00 & HF SYS TEST IAW AMM 23-11-00 - BOTH OPS NORMAL. ESTABLISHED TWO-WAY COMMS. GOOD RECEIVE & TRANSMIT AND SELCAL TONE & CHIME ALSO.  ETOPS GROUND VERIFICATION SUCCESSFUL.
